Yes but in adults. Rosacea is considered to be a variant of acne that is found in adults. It can look like teenage acne but it tends to affect areas of the cheeks nose and chin. Unlike traditional teen acnee it tends to be worsened by stress, heat and some foods and drinks. Treatment is usually very effective with topical or oral antibiotics.
Accutane caused me to have rosacea and I'm a 20 year old male. What is this thing doing to my body? Why do doctors prescribe this for mild acne?
Accutane treatment. Accutane is a vitamin a derivative used to treat acne. It is fda approved but has siginificant potential side effect and should only be used in stubborn to clear acne or widespread pustular acne which does not respond to more traditional topical and oral medications. Rosacea should be a temporary side effect from the Accutane and should clear once you are off the medicine. Hope this helps. Read more...